ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Journal / Conference

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 2.

Kumar, Srinivas VVK and Kumar, Rathish BV and Das, PC (2008) WEB-spline based mesh-free finite element analysis for the approximation of the stationary Navier–Stokes problem. In: Nonlinear Analysis: Theory, Methods & Applications, 68 (11). pp. 3266-3282.

Basak, Gopal K and Bisi, Arnab and Ghosh, Mrinal K (1997) Limit theorems for random degenerate diffusions. In: Nonlinear Analysis: Theory, Methods & Applications, 30 (1). pp. 211-222.

This list was generated on Mon Apr 19 20:59:20 2021 IST.